Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bleeding started after stopping femodene. Is it true period?

I stopped taking femodene on Tuesday as trying for another baby and has started bleeding , is this normal and if so is it a true period? how long will it last? Thankyou
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You did not say if you completed your monthly course or stopped the pill abruptly. Well, either way, the bleeding you observe is due to the withdrawal effect. It may last for 3-4 days based on the prior hormonal status of your body. Normal ovulation usually resumes in a month or so once you attain a normal regular period. Please see a specialist for a proper evaluation and monitoring of ovulation since you are anxious to conceive. Hope you find this information useful. Take care.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor